# SDR FDEA2020090942107

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 611KB AREA IB BRACKET CRACKED.  REMOVED AND REPLACED BRACKET ON RT WING PANEL 611KB AREA, PER FEDEX B767 SRM 51-40-02 AND PER BOEING DWG 114T1240 REV D.
